# SDR 97FDEA00593

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65229576
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0308 003 CORROSION (C55-300-10-2) RT HORIZONTAL STAB UPPER T/E BEAM AT APPROX ELEV STA 147.5 (IN BALANCE BAY NR 4).
